MathSciNet Relay Station
MathSciNet bibliographic data
MR2142429 (2006d:94097) 94B05 (16P10)
Dinh, Hai Quang; López-Permouth, Sergio R. On the equivalence of codes over finite rings. Appl. Algebra Engrg. Comm. Comput. 15 (2004), no. 1, 37–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement